# SDR HNAA2019083000245

- Difficulty date: August 21, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N669
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 37,087 hours, 33,076 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Access Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT UNDERFLOOR ACCESS HATCH FRAME IS CRACKED.  REPLACED THE FRAME - MAJOR REPAIR
